Rocky Mountain Journal of Mathematics

The Rocky Mountain Journal of Mathematics is published by the Rocky Mountain Mathematics Consortium. The journal publishes both research and expository articles in mathematics, and particularly invites well-written survey articles. In addition, the journal publishes specialized conference proceedings.

Top downloads over the last seven days

Modified moments and Gaussian quadraturesJohn C. WheelerVolume 4, Number 2 (1974)
The Discovery of ForcingPaul CohenVolume 32, Number 4 (2002)
A survey of perfect codesJ.H. Van LintVolume 5, Number 2 (1975)
A Summation Formula for Sequences Involving Floor and Ceiling FunctionsM.A. NyblomVolume 36, Number 5 (2006)
A triangle-based $C^1$ interpolation methodR.L. Renka and A.K. ClineVolume 14, Number 1 (1984)
  • ISSN: 0035-7596 (print)
  • Publisher: Rocky Mountain Mathematics Consortium
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1971--
  • Access: Articles older than 5 years are open
  • Euclid URL: